MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659409017970

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1994

Acetic acid intoxication by rectal administration.

Kawamata M, Fujita S, Mayumi T, Sumita S, Omote K, Namiki A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The enhanced toxicity of acid instilled directly into the rectum, without benefit of dilution and neutralization in the upper intestine, is evident in a case of acetic acid intoxication by accidental rectal administration of 50 mL of 9% acetic acid to a 5-year-old boy. The complications included necrosis of the colon, acute renal failure, acute liver dysfunction, disseminated intravascular coagulopathy (DIC) and sepsis.

Для цитирования: Kawamata M, Fujita S, Mayumi T, Sumita S, Omote K, Namiki A. Acetic acid intoxication by rectal administration.. Journal of toxicology. Clinical toxicology. 1994. DOI: 10.3109/15563659409017970.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.